# SDR ASOA201001103

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED FROM FS 581.00 TO 693.00. SEAT TRACK CORROSION IS BEYOND ALLOWABLE BLEND OUT SEAT TRACK FOUND TO BE UNSERVICEABLE PER SRM 53-31-49-101-001-A01.  REMOVED UNSERVICEABLE SEAT TRACK AND REPAIRED WITH SERVICEABLE NEW SEAT TRACK AND WORK DONE IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
